Alert archive / California / Small Craft Advisories in 2011

Small Craft Advisory 13, NWS Los Angeles, CA

February 8, 2011

NWS Los Angeles, CA issued this small craft advisory at Feb 8, 2011, 2:30 AM PST. It took effect at Feb 8, 2011, 3:00 AM PST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Feb 8, 2011, 2:30 AM PST (10:30 UTC)
In effect from
Feb 8, 2011, 3:00 AM PST
Expired
Feb 8, 2011, 3:28 PM PST
In force
12 hr
Issued by
NWS Los Angeles, CA

The text

As transmitted, in the capitals the NWS used until 2016.

889 
WHUS76 KLOX 081030
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
230 AM PST TUE FEB 8 2011

PZZ670-673-676-081730-
/O.CON.KLOX.SC.Y.0012.000000T0000Z-110208T1100Z/
/O.CON.KLOX.GL.W.0003.110208T1100Z-110209T1100Z/
WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD
60 NM-
WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD
60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND-
230 AM PST TUE FEB 8 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PST WEDNESDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PST WEDNESDAY. 

* WINDS: NORTHWEST WINDS 20 TO 30 KT WITH GUSTS TO 40 KT WILL
  CONTINUE THROUGH THIS EVENING...BEFORE DIMINISHING EARLY
  WEDNESDAY MORNING. THE STRONGEST WINDS WILL PREVAIL BETWEEN
  POINT PIEDRAS BLANCAS TO SAN NICOLAS ISLAND.

* SEAS: SEAS BETWEEN 9 AND 12 FEET WILL CONTINUE THROUGH TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ650-081730-
/O.NEW.KLOX.SC.Y.0013.110208T1100Z-110209T0500Z/
EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU
INCLUDING SANTA CRUZ AND ANACAPA ISLANDS-
230 AM PST TUE FEB 8 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM PST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM PST THIS
EVENING. 

* WINDS: NORTHWEST WINDS 15 TO 25 KT WITH LOCAL GUSTS TO 30 KT
  WILL CONTINUE THROUGH THIS EVENING. THE STRONGEST WINDS WILL
  OCCUR ACROSS WESTERN PORTIONS OF THE CHANNEL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

RAT

HTTP://WWW.WEATHER.GOV/LOSANGELES
2 follow-up statements
425 
WHUS76 KLOX 081623
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
823 AM PST TUE FEB 8 2011

PZZ670-673-676-090030-
/O.CON.KLOX.GL.W.0003.000000T0000Z-110209T1100Z/
WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD
60 NM-
WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD
60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND-
823 AM PST TUE FEB 8 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PST WEDNESDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PST WEDNESDAY. 

* WINDS: NORTHWEST WINDS 20 TO 30 KT WITH GUSTS TO 40 KT WILL
  CONTINUE THROUGH THIS EVENING...BEFORE DIMINISHING EARLY
  WEDNESDAY MORNING. THE STRONGEST WINDS WILL PREVAIL BETWEEN
  POINT PIEDRAS BLANCAS TO SAN NICOLAS ISLAND.

* SEAS: SEAS BETWEEN 9 AND 12 FEET WILL CONTINUE THROUGH TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ650-090030-
/O.CON.KLOX.SC.Y.0013.000000T0000Z-110209T0500Z/
EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU
INCLUDING SANTA CRUZ AND ANACAPA ISLANDS-
823 AM PST TUE FEB 8 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS
EVENING. 

* WINDS: NORTHWEST WINDS 15 TO 25 KT WITH LOCAL GUSTS TO 30 KT
  WILL CONTINUE THROUGH THIS EVENING. THE STRONGEST WINDS WILL
  OCCUR ACROSS WESTERN PORTIONS OF THE CHANNEL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
032 
WHUS76 KLOX 082328
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
328 PM PST TUE FEB 8 2011

PZZ650-090730-
/O.CAN.KLOX.SC.Y.0013.000000T0000Z-110209T0500Z/
/O.NEW.KLOX.SC.Y.0014.110209T1400Z-110209T2300Z/
EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU
INCLUDING SANTA CRUZ AND ANACAPA ISLANDS-
328 PM PST TUE FEB 8 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 3 PM PST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 3 PM PST
WEDNESDAY. THE PREVIOUS SMALL CRAFT ADVISORY HAS BEEN CANCELLED. 

* WINDS: NORTHEAST WINDS 15 TO 25 KT WITH LOCAL GUSTS TO 30 KT
  WILL FORM LATE TONIGHT FROM VENTURA TO SANTA CRUZ ISLAND AND
  SOUTHWARD. THESE WINDS WILL CONTINUE THROUGH EARLY WEDNESDAY
  AFTERNOON THEN WEAKEN SOME. SIMILAR WINDS ARE POSSIBLE ON
  THURSDAY. 

* SEAS: OCCASIONALLY STEEP SEAS BETWEEN 4 AND 6 FT ARE EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ670-673-676-090730-
/O.CON.KLOX.GL.W.0003.000000T0000Z-110209T1100Z/
WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD
60 NM-
WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD
60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND-
328 PM PST TUE FEB 8 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PST WEDNESDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PST WEDNESDAY. 

* WINDS: NORTHWEST WINDS 20 TO 30 KT WITH GUSTS UP TO 40 KT WILL
  CONTINUE THROUGH MIDNIGHT THEN WEAKEN QUICKLY. THE STRONGEST
  WINDS ARE EXPECTED OFF THE CENTRAL COAST...ESPECIALLY THE WATERS
  OFF POINT PIEDRAS BLANCAS...AND AROUND POINT CONCEPTION AND
  POINT ARGUELLO...AND

* SEAS: OCCASIONALLY STEEP SEAS BETWEEN 10 AND 15 FEET WILL
  CONTINUE TONIGHT...THEN SUBSIDE QUICKLY WEDNESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ655-090730-
/O.NEW.KLOX.SC.Y.0014.110209T1400Z-110209T2300Z/
INNER WATERS FROM POINT MUGU TO SAN MATEO PT. CA INCLUDING SANTA
CATALINA AND SANTA BARBARA ISLANDS-
328 PM PST TUE FEB 8 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 3 PM PST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 3 PM PST
WEDNESDAY. 

* WINDS: NORTHEAST WINDS 15 TO 25 KT WITH LOCAL GUSTS TO 30 KT
  WILL FORM LATE TONIGHT WEST OF SANTA MONICA...INCLUDING THE
  WATERS OFF MALIBU AND THE ANACAPA PASSAGE. THESE WINDS WILL
  CONTINUE THROUGH EARLY WEDNESDAY AFTERNOON THEN WEAKEN SOME.
  SIMILAR WINDS ARE POSSIBLE ON THURSDAY.

* SEAS: OCCASIONALLY STEEP SEAS BETWEEN 4 AND 6 FT ARE EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/LOSANGELES

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this small craft advisory went out at Feb 7, 9:10 PM PST, 5 hours 20 minutes earlier.

Area forecast discussion, Feb 7, 9:10 PM PST, 5 hours 20 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
910 PM PST MON FEB 7 2011

...UPDATED AVIATION DISCUSSION...

.SYNOPSIS...

A TROUGH OF LOW PRESSURE WILL BRING BREEZY CONDITIONS TONIGHT AND
COOLER TEMPERATURES ON TUESDAY. HIGH PRESSURE IS EXPECTED TO RETURN
BY WEDNESDAY...WITH OFFSHORE WINDS AND ABOVE NORMAL TEMPERATURES
THROUGH THE WEEKS END. A COOLING TREND MAY START AS EARLY AS
SATURDAY WITH ONSHORE FLOW.

&&

.UPDATE...

MARINE LAYER CLOUDINESS IS VERY SLOW TO DEVELOP THIS EVENING.
LATEST FOG PRODUCT IMAGERY REVEALS THAT ONLY SOME PATCHES OF
STRATUS ARE OCCURRING OVER THE CENTRAL COAST THIS EVENING. SOUTH
OF POINT CONCEPTION...THE MARINE LAYER WILL BE SCALED BACK AS THE
NORTHERLY GRADIENT AND COLD AIR ADVECTION WILL LIKELY WIN OUT THE
BATTLE OVERNIGHT. LATEST NAM-WRF SOLUTIONS BACK OFF A DECENT
MARINE LAYER PUSH...KEEPING IT CONFINED TO THE LOS ANGELES COUNTY
COAST.

A STRONG THERMAL GRADIENT DEVELOPS IN THE LATEST MODELS THIS
EVENING AS A WEAK COLD FRONT SLAMS UP AGAINST THE NORTHERN SLOPES
OF THE MOUNTAINS. THE COLD AIR WILL HAVE PROBLEMS FILTERING INTO
THE SOUTH COAST BASIN LATE TONIGHT. A STRONG THERMAL AND SURFACE
PRESSURE GRADIENT WILL LIKELY DEVELOP BETWEEN THE SAN JOAQUIN
VALLEY AND THE SOUTH COAST BASIN. THE WIND ADVISORY HAS BEEN
EXPANDED TO SOUTHERN SANTA BARBARA COUNTY...THE SAN FERNANDO AND
SANTA CLARITA VALLEYS...AND THE SANTA MONICA RANGE. LOCAL 4-KM
WRF SOLUTIONS TIGHTEN THE KLAX-KBFL GRADIENTS TO NEAR -5 MB BY
TUESDAY MORNING. WITH WINDS ALOFT INCREASING AND STRONG
SUBSIDENCE ALOFT DEVELOPING BETWEEN 4 AM AND 10 AM TUESDAY...THIS
SHOULD ALLOW STRONG NORTHWEST TO NORTH WINDS TO DEVELOP AND
SPREAD INTO THE VALLEY AREA AND FOOTHILL AREAS. A BREEZY TO WINDY
DAY IS ON TAP FOR TUESDAY FOR THE AREAS IN THE ADVISORY AREAS.
SOME FAVORABLE LOCATIONS THROUGH INTERSTATE 5 CORRIDOR AND IN THE
MONTECITO AREAS COULD SEE SOME POSSIBLE LOCALIZED AND INFREQUENT
DAMAGING GUSTS IN EXCESS OF 55 MPH ON TUESDAY MORNING.

A MODERATE TO STRONG SANTA ANA EVENT IS ON TAP FOR TUESDAY NIGHT.
A EXTENSION OF THE ADVISORY OR A WATCH ISSUANCE WAS PONDERED...BUT
DUE TO A LACK OF CONSENSUS AND CONFIDENCE RESPECTIVELY...THE
ADVISORY WAS ONLY EXTENDED INTO TUESDAY EVENING FOR NOW. THE
FUTURE WILL LIKELY NEED TO EXTEND OR UPGRADE THE WIND HEADLINES
AS APPROPRIATE.

&&

.PREV DISCUSSION...

SHORT TERM...NORTHERLY FLOW WILL TRANSITION INTO YET ANOTHER
SANTA ANA WIND EVENT TUESDAY NIGHT INTO WEDNESDAY, LIKELY A NOTCH
OR TWO STRONGER THAN THE SUNDAY EVENT. THERE IS BETTER COLD AIR
ADVECTION WITH THIS SYSTEM AND THIS WILL HELP GENERATE A STRONGER
SURFACE HIGH OVER THE INTERIOR AND A TIGHTER GRADIENT. SO LOOK FOR
WIDESPREAD ADVISORY LEVEL WINDS DEVELOPING OVER VENTURA AND LA
COUNTIES LATER TUESDAY NIGHT INTO WEDNESDAY, EVEN FOR THE COASTAL
ZONES. BETTER COLD ADVECTION WILL LEAD TO ANOTHER COOLING TREND
FOR THE MTNS AND DESERTS, BUT A GOOD 5-10 DEGREES OF WARMING FOR
THE COAST AND VALLEYS. AS IS TYPICAL WITH THE ONSET OF SANTA ANA
WIND EVENTS, THE WARMEST TEMPS WED WILL BE ACROSS THE COASTAL
ZONES, WITH THE VALLEYS LAGGING BY 3-8 DEGREES (OR AS MUCH AS
10-15 DEGREES IN THE HIGHER VALLEYS).

SLIGHTLY WEAKER NORTHEAST WINDS EXPECTED THURSDAY BUT LIKELY STILL
ADVISORY WORTHY IN MANY AREAS. INLAND TEMPS WILL START TO REBOUND AS
COLD ADVECTION MOVES EAST. OTHERWISE, A VERY SIMILAR DAY TO WED.

LONG TERM...OFFSHORE FLOW CONTINUES TO WEAKEN FRIDAY BUT OVERALL
STILL A VERY NICE DAY ACROSS THE AREA WITH WELL ABOVE NORMAL
TEMPERATURES. WE SHOULD SEE A COOLING TREND BEGIN SATURDAY AS THE
WEST COAST RIDGE STARTS TO BREAK DOWN AND GRADIENTS START TURNING
ONSHORE. AFTER SATURDAY THE MODELS HAVE BEEN STRUGGLING WITH THE
ONSET OF A PATTERN CHANGE FOR THE AREA. EARLIER RUNS INDICATED A
RAPID EVOLUTION TO A PRETTY SIGNIFICANT TROF ACROSS THE WEST COAST
AS EARLY AS SUNDAY, HOWEVER NEWER RUNS, INCLUDING EVEN THE 12Z
ECMWF, HAVE DELAYED THIS QUITE A BIT TO AT LEAST TUESDAY AND
PERHAPS AS LATE AS WEDNESDAY. HAVE DECIDED TO LEAVE IN A SLIGHT
CHANCE OF PRECIP FOR MONDAY AS THERE ARE STILL A FEW GFS ENSEMBLE
MEMBERS SUPPORTING A FASTER SOLUTION, BUT AT THIS TIME IT APPEARS
OUR NEXT RAIN CHANCE WILL BE HOLDING OFF A LITTLE LONGER.

&&

.AVIATION...08/0510Z...

LOW CONFIDENCE FORECAST THIS EVENING WITH REGARD TO MARINE LAYER.
LATEST SATELLITE SHOWS IFR/LIFR CONDS FILLING IN ACROSS THE CENTRAL
COAST WITH CLEAR SKIES ELSEWHERE. OVERNIGHT...EXPECT IFR/LIFR CONDS
TO CONTINUE THRU EARLY TUESDAY MORNING...BUT SHOULD MIX OUT AROUND
SUNRISE AS NORTHERLY FLOW KICKS IN. SOUTH OF POINT CONCEPTION...
MARINE LAYER IS MUCH MORE PROBLEMATIC. SO FAR...NOT MUCH ON
SATELLITE TO INSPIRE CONFIDENCE IN DEVELOPMENT OF IFR CIGS/VSBYS
OVERNIGHT. HOWEVER...WITH STILL SOME DECENT LOW LEVEL ONSHORE
GRADIENTS...WILL CONTINUE WITH MENTION OF SOME MVFR VSBYS ALONG
THE COASTAL PLAIN. HOWEVER...EQUAL CHANCE OF VFR CONDS REMAINING OR
IFR CIGS DEVELOPING. ANYTHING THAT DEVELOPS WILL DISSIPATE QUICKLY
TUESDAY AFTER SUNRISE. AS FOR WINDS...NORTHERLY FLOW WILL DEVELOP
OVERNIGHT...PRODUCING SOME LLWS/TURBULENCE ISSUES ACROSS THE VALLEYS
AND MOUNTAIN PASSES.

KLAX...LOW CONFIDENCE IN 06Z TAF. THERE IS AN EQUAL CHANCE OF CONDS
REMAINING VFR OR IFR CIGS DEVELOPING OVERNIGHT.

KBUR...HIGH CONFIDENCE IN 06Z TAF. WITH DEVELOPING NORTHERLY FLOW
SOME LLWS IS LIKELY TUESDAY MORNING THRU EARLY TUESDAY AFTERNOON.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY (SEE LAXNPWLOX).
SMALL CRAFT ADVISORY (SEE LAXMWWLOX).
GALE WARNING (SEE LAXMWWLOX).
HIGH RIP CURRENT RISK (SEE LAXSRFLOX)

&&

PUBLIC...HALL
AVIATION...RAT
SYNOPSIS...HALL

WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Feb 7, 9:47 PM PST, 4 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
947 PM PST MON FEB 7 2011

CAZ034>041-044>046-051>054-059-087-088-547-548-081400-
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY-
SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY-
SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
SAN LUIS OBISPO COUNTY MOUNTAINS-
SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY-
LOS ANGELES COUNTY SAN FERNANDO VALLEY-
LOS ANGELES COUNTY SAN GABRIEL VALLEY-
947 PM PST MON FEB 7 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA.

.DAY ONE... TONIGHT

GUSTY NORTHERLY WINDS WILL DEVELOP TONIGHT ACROSS PORTIONS OF
SOUTHERN CALIFORNIA AND ACROSS THE ADJACENT COASTAL WATERS INTO
TUESDAY.

* WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

* GALE WARNING...............SEE WHUS76 KLOX - MWWLOX FOR DETAILS *

* HIGH RIP CURRENT RISK......SEE FZUS56 KLOX - SRFLOX FOR DETAILS *

.DAYS TWO THROUGH SEVEN... TUESDAY THROUGH SUNDAY

GUSTY NORTHERLY WINDS WILL SHIFT TO A MORE NORTH TO NORTHEAST
DIRECTIONS THROUGH THE DAY WITH ADVISORY LEVEL WINDS CONTINUING
ACROSS PORTIONS OF SOUTHERN CALIFORNIA INTO THURSDAY. GALE FORCE
WIND GUSTS ARE EXPECTED ACROSS THE OUTER WATERS ON TUESDAY.

* WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

* GALE WARNING...............SEE WHUS76 KLOX - MWWLOX FOR DETAILS *

* HIGH RIP CURRENT RISK......SEE FZUS56 KLOX - SRFLOX FOR DETAILS *

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

HALL

The office that day

Everything else NWS Los Angeles, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 8, 8:15 AM PSTWind AdvisoryLOXLos Angeles55 hr
Feb 8, 3:28 PM PSTSmall Craft AdvisoryLOX23 hr

Nearby

Small Craft Advisories in California, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.